MathSciNet Relay Station
MathSciNet bibliographic data
MR1434405 (97m:92006) 92D30
Greenhalgh, D. Hopf bifurcation in epidemic models with a latent period and nonpermanent immunity. Math. Comput. Modelling 25 (1997), no. 2, 85–107.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement